# SDR SWAA2021051321435

- Difficulty date: October 7, 2020
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N8663A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36902
- Aircraft time: 19,553 hours, 8,630 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Web
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER INBOARD FIXED TRAILING EDGE AFT SUPPORT WEB CRACKED THROUGH OUTBOARD UPPER ASTENER HOLE / REMOVED & REPLACED SUPPORT WEB & FASTENERS PER 51-40-02 SRM INSPECTOR 72005
